×

zbMATH — the first resource for mathematics

Elementary first integrals of differential equations. (English) Zbl 0527.12016

MSC:
12H05 Differential algebra
35F99 General first-order partial differential equations and systems of first-order partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. P. Jouanolou, Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, Berlin, 1979 (French). · Zbl 0477.58002
[2] C. Mack, Integration of affine forms over elementary functions, Computer Science Department, University of Utah, Technical Report, VCP-39, 1976.
[3] D. Mordukhai-Boltovski, Researches on the integration in finite terms of differential equations of the first order, Communications de la Société Mathématique de Kharkov, X (1906-1909), pp. 34-64, 231-269. (Russian) Translation of pp. 34-64, B. Korenblum and M. J. Prelle, SIGSAM Bulletin, Vol. 15, No. 2, May 1981, pp. 20-32.
[4] Joel Moses and Richard Zippel, An extension of Liouville’s theorem, Symbolic and algebraic computation (EUROSAM ’79, Internat. Sympos., Marseille, 1979) Lecture Notes in Comput. Sci., vol. 72, Springer, Berlin-New York, 1979, pp. 426 – 430. · Zbl 0421.68042
[5] Oeuvres de Paul Painlevé, Vols. I and II, Editions CNRS, Paris, 1972.
[6] Oeuvres de Henri Pointuré, Vol. III, Gauthier-Villars, Paris, 1934.
[7] M. J. Prelle, Thesis, Rensselaer Polytechnic Institute, 1982.
[8] Robert H. Risch, The problem of integration in finite terms, Trans. Amer. Math. Soc. 139 (1969), 167 – 189. · Zbl 0184.06702
[9] Robert H. Risch, The solution of the problem of integration in finite terms, Bull. Amer. Math. Soc. 76 (1970), 605 – 608. · Zbl 0196.06801
[10] J. F. Ritt, On the integrals of elementary functions, Trans. Amer. Math. Soc. 25 (1923), no. 2, 211 – 222. · JFM 49.0261.05
[11] -, Integration in finite terms. Liouville’s theory of elementary methods, Columbia Univ. Press, New York, 1948. · Zbl 0031.20603
[12] Maxwell Rosenlicht, On Liouville’s theory of elementary functions, Pacific J. Math. 65 (1976), no. 2, 485 – 492. · Zbl 0318.12107
[13] Maxwell Rosenlicht and Michael Singer, On elementary, generalized elementary, and Liouvillian extension fields, Contributions to algebra (collection of papers dedicated to Ellis Kolchin), Academic Press, New York, 1977, pp. 329 – 342. · Zbl 0369.12016
[14] Michael F. Singer, Elementary solutions of differential equations, Pacific. J. Math. 59 (1975), no. 2, 535 – 547. · Zbl 0315.12103
[15] Michael F. Singer, Functions satisfying elementary relations, Trans. Amer. Math. Soc. 227 (1977), 185 – 206. · Zbl 0351.12101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.